# SDR C2XA01IA081

- Difficulty date: February 11, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRP - FLIGHT 3352, THE CREW REPORTED THAT BRAKES WERE LOST ON LANDING WITH ALL PRESSURE READINGS BEING NORMAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
